# SDR CA090127006

- Difficulty date: January 26, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 41,762 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF7
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 570347
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHEN SPU`S WERE SELECTED OFF, HYDRAULIC PRESSURE WAS LOST ON THE NR 2 HYDRAULIC SYSTEM.  ASSOCIATED "RUDDER PRESSURE", "NR 2 RUDDER HYDRAULIC" AND "RUDDER FULL PRESSURE" ILLUMINATED.  RECTIFICATION, NR 2 HYDRAULIC ENGINE DRIVEN PUMP REPLACED, GROUND RUNS AND LEAK CHECK SERVICEABLE.
